# SDR 97ZZZX208

- Difficulty date: December 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N108FH
- Make and model: Bell 206B
- Aircraft serial: 2770
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: TNL2000T
- Condition: Malfunction
- Location: Cockpit
- Part time: 102 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GPS CONTINUALLY DUMPS ALL INFORMATION WITHOUT WARNING AND DISPLAYS A FAILURE CODE.  NR 08.  REPLACED WITH SERVICEABLE UNIT.
